# SDR KCSA081333

- Difficulty date: July 21, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 97,803 hours, 23,756 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON NAC STA 180 BULKHEAD STIFFENER DAMAGED ON AFT CENTER SIDE OF BULKHEAD. (A)
